To the linearity of automorphism groups for free metabelian groups

被引:0
作者
V. P. Platonov
机构
[1] Russian Academy of Sciences,Institute for Systems Research
来源
Doklady Mathematics | 2006年 / 73卷
关键词
Automorphism Group; Metabelian Group; Free Metabelian Group;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:80 / 81
页数:1
相关论文
共 7 条
[1]  
Krammer D.(2000)undefined Invent. Math. 142 451-486
[2]  
Magnus W.(1939)undefined Ann. Math. 40 764-768
[3]  
Mochizuki H.(1986)undefined London Math. Soc. Lect. Note Ser. 121 15-29
[4]  
Platonov V.(2001)undefined J. Algebra 235 399-415
[5]  
Potapchik A.(1963)undefined Dokl. Akad. Nauk SSSR 153 48-51
[6]  
Platonov V. P.(1972)undefined J. Algebra 20 250-270
[7]  
Tits J.(undefined)undefined undefined undefined undefined-undefined